# SDR UIEA2025070700846

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1980 TO STA 1985 RBL 11.33" SEAT TRACK CROWN CHAFED.  CHAFED AREA SMOOTHED OUT AS PER SRM 51-10-02 AND REPROTECTED AS PER SRM 51-20-01 AND SMOOTHED OUT AREA MEASURED L:6" X W:0.3" X D:0.007" WITHIN SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 FIG 101 LIMITS. NO FURTHER DEFECTS NOTED.
